Late development

Every morning between 8 and 9 I get my first dose of meds, and whie in terms of Methadone, it’s the same as the other, I also get a bunch of other pills and capsules. The result is waves of nausea. I haven’t thrown anything up yet, but I dread that first dose every day.

About these ads

2 Responses to Late development

  1. Wyatt Earp says:

    Hopefully, that nausea won’t continue through the Steelers game.

  2. Jean says:

    Ugh. I swear nausea from meds is worse than just nausea! I know you’re not hungry, but any chance you can eat something before the meds? Even crackers might help and not be enough to interfere with any meds. Hope it gets better…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Follow

Get every new post delivered to your Inbox.

%d bloggers like this: